Alert archive / California / Winter Weather Advisories in 2011
Winter Weather Advisory 13, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Nov 16, 2011, 2:54 PM PST. It took effect at Nov 17, 2011, 10:00 PM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2011, 2:54 PM PST (22:54 UTC)
- In effect from
- Nov 17, 2011, 10:00 PM PST
- Expired
- Nov 18, 2011, 10:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
083 WWUS46 KEKA 162254 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PST WED NOV 16 2011 ...WINTER WEATHER APPROACHING... A STORM SYSTEM WILL BRING SNOW TO THE REGION THURSDAY NIGHT INTO FRIDAY. SNOW LEVELS WILL BEGIN AROUND 5000 FEET EARLY THURSDAY NIGHT AND THEN QUICKLY DROP TO AROUND 2500 TO 3000 FEET BY FRIDAY. SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET. CAZ003-004-076-171330- /O.NEW.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 254 PM PST WED NOV 16 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THURSDAY NIGHT INTO FRIDAY AFTERNOON. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427- 7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
8 follow-up statements
172 WWUS46 KEKA 171212 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 412 AM PST THU NOV 17 2011 ...WINTER WEATHER APPROACHING... A STORM SYSTEM WILL BRING SNOW TO THE REGION TONIGHT INTO FRIDAY. SNOW LEVELS WILL BEGIN AROUND 5000 FEET EARLY TONIGHT AND THEN QUICKLY DROP TO AROUND 2500 TO 3000 FEET BY FRIDAY. SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET. CAZ004-076-172015- /O.EXT.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/ UPPER TRINITY RIVER-MENDOCINO INTERIOR- 412 AM PST THU NOV 17 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. ADDITIONALLY...A DUSTING TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ003-172015- /O.CON.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/ NORTH COAST INTERIOR- 412 AM PST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY. * SNOW...ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET TONIGHT INTO FRIDAY AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL BE POSSIBLE ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...A DUSTING TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT. * WINDS...SOUTHWEST WINDS 5 TO 15 MPH WITH GUSTS TO 25 MPH ABOVE 4000 FT LATE TONIGHT INTO EARLY FRIDAY MORNING. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
899 WWUS46 KEKA 172336 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 336 PM PST THU NOV 17 2011 ...WINTER WEATHER APPROACHING... A STORM SYSTEM WILL BRING SNOW TO THE REGION TONIGHT INTO FRIDAY. SNOW LEVELS WILL BEGIN AROUND 5000 FEET EARLY TONIGHT AND THEN QUICKLY DROP TO AROUND 2500 TO 3000 FEET BY FRIDAY. SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET. CAZ003-180745- /O.CON.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/ NORTH COAST INTERIOR- 336 PM PST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY. * SNOW...ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET TONIGHT INTO FRIDAY AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL BE POSSIBLE ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...A DUSTING TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT. * WINDS...SOUTHWEST WINDS 5 TO 15 MPH WITH GUSTS TO 25 MPH ABOVE 4000 FT LATE TONIGHT INTO EARLY FRIDAY MORNING. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-076-180745- /O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/ UPPER TRINITY RIVER-MENDOCINO INTERIOR- 336 PM PST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. ADDITIONALLY...A DUSTING TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
262 WWUS46 KEKA 181149 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 349 AM PST FRI NOV 18 2011 ...WINTER WEATHER APPROACHING... AS SNOW LEVELS FALL TODAY TO AROUND 2500 TO 3000 FT...WIDESPREAD SNOW SHOWERS WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION WILL OCCUR DURING THE DAY TODAY ABOVE 3000 FT AND THEN TAPER OFF LATE THIS AFTERNOON INTO THE EVENING. SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET. CAZ003-190000- /O.CON.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/ NORTH COAST INTERIOR- 349 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW...ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET THROUGH THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT. * WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-076-190000- /O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/ UPPER TRINITY RIVER-MENDOCINO INTERIOR- 349 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THROUGH THIS AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. * WINDS...WEST WINDS 10 TO 15 MPH WITH GUSTS TO 30 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
510 WWUS46 KEKA 181202 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 353 AM PST FRI NOV 18 2011 ...WINTER WEATHER TODAY... AS SNOW LEVELS FALL TODAY TO AROUND 2500 TO 3000 FT...WIDESPREAD SNOW SHOWERS WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION WILL OCCUR DURING THE DAY TODAY ABOVE 3000 FT AND THEN TAPER OFF LATE THIS AFTERNOON INTO THE EVENING. SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET. CAZ003-190000- /O.CON.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/ NORTH COAST INTERIOR- 353 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW...ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET THROUGH THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT. * WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-076-190000- /O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/ UPPER TRINITY RIVER-MENDOCINO INTERIOR- 353 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THROUGH THIS AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. * WINDS...WEST WINDS 10 TO 15 MPH WITH GUSTS TO 30 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
594 WWUS46 KEKA 181651 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 829 AM PST FRI NOV 18 2011 ...WINTER WEATHER TODAY... SNOW LEVELS INITIALLY AT 3500 FEET THIS MORNING WILL FALL TODAY TO AROUND 2500 TO 3000 FT THIS AFTERNOON. WIDESPREAD SNOW SHOWERS WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION WILL OCCUR DURING THIS AFTERNOON ABOVE 3000 FT. SNOW SHOWERS WILL LESSEN IN INTENSITY AND FREQUENCY THIS EVENING INTO THE OVERNIGHT HOURS. AN INCH OR TWO OF SNOW ACCUMULATION ON UNPAVED SURFACES IS POSSIBLE DOWN TO 2500 FEET. CAZ003-190000- /O.COR.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/ NORTH COAST INTERIOR- 829 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW...ACCUMULATIONS OF 2 TO 5 INCHES ABOVE 3000 FEET THROUGH THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT. * WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS MAY RESULT IN LOWERED VISIBILITIES DURING SNOW IN AREAS EXPOSED TO THE WIND. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-076-190000- /O.COR.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/ UPPER TRINITY RIVER-MENDOCINO INTERIOR- 829 AM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS OF 2 TO 5 INCHES ABOVE 3500 FEET THROUGH THIS AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. * WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS MAY RESULT IN LOWERED VISIBILITIES DURING SNOW IN AREAS EXPOSED TO THE WIND. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
754 WWUS46 KEKA 182356 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 356 PM PST FRI NOV 18 2011 ...WINTER WEATHER TODAY... SNOW LEVELS WILL BE AROUND 2500 FEET TONIGHT. SNOW SHOWERS WILL LESSEN IN FREQUENCY AND INTENSITY THIS EVENING INTO THE OVERNIGHT HOURS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE ABOVE 3000 FEET IN LOCALLY HEAVIER SNOW BURSTS. CAZ003-004-076-190600- /O.EXT.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 356 PM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. * SNOW...A FEW HEAVIER SNOW BURSTS WILL BE POSSIBLE THROUGH THIS EVENING. ADDITIONAL ACCUMULATIONS WILL BE LIMITED...BUT LOCALLY UP TO 2 INCHES IS POSSIBLE ABOVE 3000 FEET. * WINDS...WEST WINDS 10 TO 15 MPH GUSTING TO 25 MPH THIS EVENING. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
625 WWUS46 KEKA 182359 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 358 PM PST FRI NOV 18 2011 ...WINTER WEATHER LINGERING INTO THIS EVENING... SNOW LEVELS WILL BE AROUND 2500 FEET TONIGHT. SNOW SHOWERS WILL LESSEN IN FREQUENCY AND INTENSITY THIS EVENING INTO THE OVERNIGHT HOURS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE ABOVE 3000 FEET IN LOCALLY HEAVIER SNOW BURSTS. CAZ003-004-076-190600- /O.EXT.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 358 PM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. * SNOW...A FEW HEAVIER SNOW BURSTS WILL BE POSSIBLE THROUGH THIS EVENING. ADDITIONAL ACCUMULATIONS WILL BE LIMITED...BUT LOCALLY UP TO 2 INCHES IS POSSIBLE ABOVE 3000 FEET. * WINDS...WEST WINDS 10 TO 15 MPH GUSTING TO 25 MPH THIS EVENING. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
218 WWUS46 KEKA 190549 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 949 PM PST FRI NOV 18 2011 CAZ003-004-076-190700- /O.EXP.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 949 PM PST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY ABOVE 3000 FEET WILL EXPIRE AT 10 PM PST THIS EVENING. A FEW LIGHT SNOW SHOWERS ARE STILL POSSIBLE AS LOW AS 2000 FT LATE TONIGHT...HOWEVER ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Nov 16, 3:44 AM PST, 11 hours 10 minutes earlier.
Area forecast discussion, Nov 16, 3:44 AM PST, 11 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 344 AM PST WED NOV 16 2011 .SYNOPSIS... A FEW LIGHT SHOWERS ARE POSSIBLE IN HUMBOLDT AND DEL NORTE COUNTIES TODAY AS WARM FRONT MOVES ACROSS THE AREA. WEDNESDAY NIGHT WIDESPREAD MODERATE RAIN IS EXPECTED IN ASSOCIATION WITH A COLD FRONT. THURSDAY INTO FRIDAY SHOWERS ARE EXPECTED WITH SNOW LEVELS FALLING TO AROUND 2000 FEET FRIDAY AFTERNOON. && .DISCUSSION... AS A WEAK BOUNDARY CONTINUES TO INFLUENCE THE NORTH COAST TODAY LIGHT RAIN AND DRIZZLE WILL OCCUR NORTH OF THE CAPE NEAR THE COAST. BY THIS EVENING MODERATE RAINFALL WILL BEGIN NEAR CRESCENT CITY AS A POTENT STORM SYSTEM MOVES SOUTH INTO THE REGION. THE RAIN WILL SLIDE SOUTH WEDNESDAY NIGHT INTO EARLY THURSDAY AS THE COLD FRONT ASSOCIATED WITH THIS SYSTEM ADVANCES TOWARD THE COAST. MODELS HAVE BEEN CONSISTENT WITH UP TO AN INCH OF RAINFALL ALONG THE COAST ACROSS HUMBOLDT AND DEL NORTE COUNTIES WHERE A HALF INCH TO INCH OF PRECIPITATION WILL OCCUR. AHEAD OF THE COLD FRONT SNOW LEVELS WILL REMAIN HIGH...AROUND 6-7K FEET. MUCH COLDER AIR WILL INVADE NORTHERN CALIFORNIA BEHIND THE FRONT RESULTING IN LOWERING SNOW LEVELS BEGINNING THURSDAY INTO THE FIRST HALF OF THE WEEKEND TO BETWEEN 1500 AND 2000 FEET. A VORTICITY MAXIMUM AND COLD UPPER LEVEL LOW WILL DIVE SOUTH THURSDAY NIGHT INTO FRIDAY BRINGING WITH IT RAIN AND SNOW ACROSS THE CWA. TOTAL PRECIPITATION WITH THIS SYSTEM LOOKS TO BE NEAR WINTER WEATHER ADVISORY CRITERIA WITH 4 TO 8 INCHES OF SNOW EXPECTED ABOVE 3500 FT IN DEL NORTE COUNTY. AN APPROXIMATELY 12 HR LULL IN THE ACTIVITY WILL OCCUR BEHIND THIS SYSTEM FRIDAY NIGHT INTO SATURDAY BEFORE ANOTHER UPPER LOW SLIDES SOUTH ALONG THE COAST. THE MOST RECENT MODEL RUNS INDICATE THE PRECIPITATION FROM THIS SECOND LOW WILL INFLUENCE LAND...POSSIBLY REQUIRING ANOTHER WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2000 FT WITH QPF SUGGESTING AROUND 2 TO 4 INCHES OF SNOW AT THE LOWER ELEVATIONS...AND GREATER AMOUNTS EXPECTED AT HIGHER ELEVATIONS PER THE GFS. THE TRACK OF THIS LOW WILL BE WATCHED CAREFULLY...AS THE GFS ENSEMBLES STILL SHOW A WIDE SPREAD WITH THE GREATEST UNCERTAINTY LEANING TOWARD A FURTHER WEST TRACK RESULTING IN A DRIER FORECAST. THE MOST RECENT ECMWF IS ALSO DRIER THEN THE GFS. A SOUTHWEST TO NORTHEAST TILTED RIDGE WILL BUILD IN BEHIND THIS UPPER LOW WITH DRY CONDITIONS LIKELY SUNDAY NIGHT INTO MONDAY. IF THIS RIDGE DEVELOPS AS THE MODELS INDICATE IT WOULD RESULT IN CLEARING SKIES AND LIGHT WINDS. PATCHY FOG WOULD THEN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING WITH ABUNDANT LOW LEVEL MOISTURE FROM THE PREVIOUS DAYS RAINS. MODELS THEN DIVERGE ON THE TIMING OF THE NEXT SYSTEM EARLY TO THE MIDDLE OF NEXT WEEK. RPA && .AVIATION... IFR CIGS/VSBYS PREVAIL ALONG THE REDWOOD COAST THIS MORNING WITH -RA/BR. EXPECT IFR CIGS TO PERSIST ALONG THE COAST INTO THE AFTERNOON BEFORE LIFTING TO MVFR WITH MVFR CIGS PERSISTING ACROSS THE INTERIOR N OF CAPE MENDO. MEANWHILE...VSBYS WILL VARY BETWEEN IFR AND VFR IN -RA VS NSW. VFR CONDITIONS WILL PREVAIL ACROSS MENDOCINO COUNTY INTO THIS EVENING BEFORE MVFR CIGS DEVELOP. && .MARINE... WINDS WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM APPROACHES THE WATERS. SLY WINDS WILL REACH ADVISORY LEVELS LATE THIS AFTERNOON AND EVENING N OF CAPE MENDOCINO BEFORE FRONT PUSHES ACROSS THE WATERS SHIFTING WINDS BACK TO THE NW. NW SWELL WILL BUILD TO 8-10 FT AT 11-12 SEC TONIGHT. A SECONDARY SWELL WILL BUILD INTO THE WATERS THU NIGHT INTO FRI. WWIII AND SWAN CONTINUE TO FCST SWELL PEAKING AROUND 20-22 FT FRI. WILL CONTINUE TO TREND FCST TOWARDS SLIGHTLY LOWER SWAN WITH NW SWELL PEAKING AROUND 18-20 FT AT 12-14 SEC FRI OVER THE OFFSHORE ZONES. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 3 AM PST MONDAY PZZ450. SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM PST MONDAY PZZ470. SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 3 AM PST MONDAY PZZ455-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 16, 2:54 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 254 PM PST WED NOV 16 2011 CAZ001-002-172300- REDWOOD COAST-MENDOCINO COAST- 254 PM PST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-172300- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 254 PM PST WED NOV 16 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:42 AM PST | Small Craft Advisory | EKA | 60 hr |
Nearby
Winter Weather Advisories in California, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.